MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Death (1802)
Date of Event 05/18/2020
Type of Reportable Event Death
Event or Problem Description
(b)(6) study.It was reported that incomplete left bundle branch block (lbbb) occurred.The patient was enrolled into (b)(6) study and the index procedure was performed on the same day.Prior to the index procedure, heparin or other anticoagulant was given.The patient was not on prior regimen of aspirin at the time of index procedure.A loading dose of aspirin was given prior to the procedure.A lotus introducer was placed and the aortic valve was treated with deployment of a 25mm lotus edge valve.On the same day of the index procedure, the patient was diagnosed with incomplete lbbb.In response to the event, electrophysiology study was performed as diagnostic.One (1) day post index procedure, a permanent pacemaker was implanted.Three (3) days post index procedure, the patient was discharged on 81 mg of aspirin.
 
Additional Manufacturer Narrative
Outcomes attributed to adverse event: updated.Date of death: updated.Describe event or problem: updated.Type of reportable event: updated.Patient codes: updated.
 
Event or Problem Description
Protected tavr study: it was reported that incomplete left bundle branch block (lbbb) occurred.The patient was enrolled into the protected tavr study and the index procedure was performed on the same day.Prior to the index procedure, heparin or other anticoagulant was given.The patient was not on prior regimen of aspirin at the time of index procedure.A loading dose of aspirin was given prior to the procedure.A lotus introducer was placed and the aortic valve was treated with deployment of a 25mm lotus edge valve.On the same day of the index procedure, the patient was diagnosed with incomplete lbbb.In response to the event, electrophysiology study was performed as diagnostic.One (1) day post index procedure, a permanent pacemaker was implanted.Three (3) days post index procedure, the patient was discharged on 81 mg of aspirin.It was further reported that in (b)(6) 2020, the patient passed away.Cause of death is unknown.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10471464
Report Number2134265-2020-11126
Device Sequence Number2751082
Product Code NPT
UDI-Device Identifier08714729960911
UDI-Public08714729960911
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2020
Device Model NumberH749LVSUS250
Device Catalogue NumberH749LVSUS250
Device Lot Number0024490506
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age77 YR